MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased alinity c total bilirubin results for a patient from the neonatal unit.The results were questioned by the clinician and a third sample was drawn for confirmation which generated a higher result.The following data was provided: (b)(6) 2024 at 12:46 sid (b)(6) total bilirubin result (b)(6) = 25.4 umol/l (icterus index value = 186) (b)(6) 2024 at 16:35 sid (b)(6) total bilirubin result (b)(6)= 13.0 umol/l (icterus index value = 195) (b)(6) 2024 sid (b)(6) total bilirubin result = 124 umol/l (icterus index value = 187) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity c total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 65379uq12 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c total bilirubin assay for lot 65379uq12 was identified.
 
Event or Problem Description
The customer observed falsely decreased alinity c total bilirubin results for a patient from the neonatal unit.The results were questioned by the clinician and a third sample was drawn for confirmation which generated a higher result.The following data was provided: on (b)(6) 2024 at 12:46 sid (b)(6) total bilirubin result (ac02143) = 25.4 umol/l (icterus index value = 186).On (b)(6) 2024 at 16:35 sid (b)(6) total bilirubin result (ac01970) = 13.0 umol/l (icterus index value = 195).On (b)(6) 2024 sid (b)(6) total bilirubin result = 124 umol/l (icterus index value = 187).There was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19495262
Report Number3002809144-2024-00165
Device Sequence Number8785791
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public(01)00380740158415(17)250531(10)65379UQ12
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number04V51-31
Device Lot Number65379UQ12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/09/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown